期刊文献+
共找到1篇文章
< 1 >
每页显示 20 50 100
Data Recovering Problem Using a New KMF Algorithm for Annular Domain
1
作者 Chakir Tajani Jaafar Abouchabaka otman abdoun 《American Journal of Computational Mathematics》 2012年第2期88-94,共7页
This paper is interested at the Cauchy problem for Laplace’s equation, which is to recover both Dirichlet and Neumann conditions on the inaccessible part of the boundary (inner part) of an annular domain from the ove... This paper is interested at the Cauchy problem for Laplace’s equation, which is to recover both Dirichlet and Neumann conditions on the inaccessible part of the boundary (inner part) of an annular domain from the over specified conditions on the accessible one (outer part). This work is an extension of the proposed algorithm for a unit circle [1] to annular domain, where, we describe an alternating formulation of the KMF algorithm proposed by Kozlov, Mazya and Fomin, and its relationship with the standard formulation. The new KMF algorithm ameliorates the accuracy of the solution and reduces the number of iterations required to achieve convergence. In the last part, the discussion of the error estimation of solution is presented and some numerical tests, using the software Freefem are given to show the efficiency of the proposed method. 展开更多
关键词 Inverse Problem Annular Domain Laplace Equation Iterative Method Freefem
下载PDF
上一页 1 下一页 到第
使用帮助 返回顶部